# SDR AWXA200701120

- Difficulty date: September 12, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 49,270 hours, 21,138 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311283620200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C-4 CHECK - NR 5975016,  CORROSION ON CABIN FLOORBEAM, BS 808/FR 20,  -Y189.  REPLACED CABIN FLOORBEAM, BS 808/FR 20 - BS 897/FR 23, -Y189 IAW A320 SRM 51-72-11.
